# SDR AALA2018121879021

- Difficulty date: December 9, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,083 hours, 22,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR PLATE,  FRAMES 69 - 70, -Y1292.  REPLACED THE SHEAR PLATE IAW SRM 51-42-11, AND DWG. D53474180.
